MAUDE Adverse Event Report: COLOPLAST A/S SCS FEMALE CH 12; URETHRAL CATHETER

COLOPLAST A/S SCS FEMALE CH 12; URETHRAL CATHETER
Model Number 2852211400
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
End user called in and said the last 3x's she used these catheters, she developed a uti within 2 days of using them.End user sought medical attention and was prescribed antibiotics, which cleared up the uti.Further information: she got a uti within 2 days of using the catheter the last three times she used it and she was prescribed antibiotics.She had 3 utis and 3 times antibiotics.She said she does the same procedure to keep everything consistent.

Brand Name
SCS FEMALE CH 12
Common Device Name
URETHRAL CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key6083041
Report Number3006606901-2016-00039
Device Sequence Number16337409
Product Code GBM
UDI-Device Identifier05708932967136
UDI-Public05708932967136
Combination Product (Y/N)N
PMA/510(K) Number
K072808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 11/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2852211400
Device Catalogue Number2852211400
Device Lot Number4480858
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2016
Initial Report FDA Received Date11/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;